RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1961, Volume 5, Issue 3, Pages 17–44 (Mi mat182)  

Abschätzung der asymptotischen Dichte von Summenmengen

M. Kneser


Full text: PDF file (1394 kB)

Original version in (translated by G. A. Freiman):
Math. Z., 1953, 58, 459–484

Bibliographic databases:

Citation: M. Kneser, “Abschätzung der asymptotischen Dichte von Summenmengen”, Matematika, 5:3 (1961), 17–44; Math. Z., 58 (1953), 459–484

Citation in format AMSBIB
\Bibitem{Kne61}
\by M.~Kneser
\paper Absch\"atzung der asymptotischen Dichte von Summenmengen
\jour Matematika
\yr 1961
\vol 5
\issue 3
\pages 17--44
\mathnet{http://mi.mathnet.ru/mat182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0056632}
\zmath{https://zbmath.org/?q=an:0051.28104}
\transl
\jour Math. Z.
\yr 1953
\vol 58
\pages 459--484


Linking options:
  • http://mi.mathnet.ru/eng/mat182
  • http://mi.mathnet.ru/eng/mat/v5/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:57
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020